# SDR 9625619931

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Striker
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR WITH NO HELP.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT MAIN GEAR DOOR SWITCH STRIKER, OPERATIONAL CHECK NORMAL.
